# SDR SWAA2025022489004

- Difficulty date: January 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 312 TO BS 328 AND LBL 46 FWD GALLEY AND LAV 2025-80640<[01] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BS 312 TO BS 328 AND LBL 46 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 26 REV-SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
